# SDR AUS20020459

- Difficulty date: May 9, 2002
- Submitted: November 22, 2002
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) DC GENERATING SYSTEM FAULTY.  INVESTIGATION COULD FIND NO CAUSE FOR THE PROBLEM BUT THE FOLLOWING ITEMS WERE REPLACED; NR 2 ENGINE STARTER-GENERATOR  NR 2 GENERATOR CONTROL UNIT NR 2 TRIPLE TACHO INDICATOR NR 2 ENGINE T5 GAUGE.  SUSPECT CAUSED BY A VOLTAGE SPIKE.
